# SDR SCNA20230321112

- Difficulty date: March 2, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 53,640 hours, 20,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  NR00168:  AFT CARGO THRESHOLD WEB STA 797-847 RBL25 WL 162 HAS CORROSION. RESOLUTION
